# SDR DL76L060921

- Difficulty date: November 6, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 49,110 hours, 7,509 cycles
- Engine: Pwa PW4060
- Engine time: 9,113 hours, 12,557 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Transducer
- Part serial: P2756
- Condition: Failed
- Location: Apu
- Part time: 9,113 hours, 12,557 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU AUTOSHUTDOWN ON PUSH BACK. FWD APU TO MCO AND PLACARD, FAULTED   SPEED SENSOR. REMOVED AND REPLACED BOTH TRANSDUCERS, OPS CHECK NORMAL  ETOPS CATEGORY (E): PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
